Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 93, NWS Quad Cities, IA

June 8, 20084 counties in Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 10:55 AM CDT for 4 counties in Illinois. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 10:55 AM CDT (15:55 UTC)
Expired
Jun 8, 2008, 12:00 PM CDT
In force
65 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Bureau County, IL, Henry County, IL, Putnam County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 85 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 11:05 AM CDTTSTM WND DMGSterling, ILTREE LIMBS OVER 6 INCHES IN DIAMETER DOWN AT NUMEROUS LOCATIONS ON THE WEST SIDE OF TOWN. POWER/CABLE LINES DOWN. STILL HAVE OUTAGES OVER AN HOUR LATER. DELAYED REPORT. OCCURRED BETWEEN 1105-1110 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 9:47 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 081555
SVRDVN
ILC011-073-155-195-081700-
/O.NEW.KDVN.SV.W.0093.080608T1555Z-080608T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1055 AM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
  SOUTHEASTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
  EASTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL NOON CDT.

* AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM 17 MILES NORTHEAST OF STERLING TO HOOPPOLE TO
  CAMBRIDGE...OR ALONG A LINE EXTENDING FROM 7 MILES WEST OF MOUNT
  MORRIS TO 15 MILES NORTH OF KEWANEE TO CAMBRIDGE...AND MOVING EAST
  AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WALNUT AND GALVA AROUND 1100 AM CDT...
  WALNUT...SHEFFIELD AND KEWANEE AROUND 1105 AM CDT...
  WYANET AND BUDA AROUND 1110 AM CDT...
  TISKILWA...PRINCETON AND LA MOILLE AROUND 1115 AM CDT...

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 26 AND
72.

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 27 AND
28.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 38 AND 43.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4110 8917 4110 8935 4115 8934 4114 8964
      4123 8966 4123 8986 4115 8988 4115 9002
      4123 9037 4147 8995 4194 8965 4193 8963
      4159 8963 4159 8917
TIME...MOT...LOC 1555Z 288DEG 57KT 4200 8948 4144 8984
          4126 9016

$$

ERVIN
3 follow-up statements
000 
WWUS53 KDVN 081632
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1132 AM CDT SUN JUN 8 2008

ILC195-081642-
/O.CAN.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
WHITESIDE IL-
1132 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITESIDE COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING  DAMAGING 
WINDS HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS AND 
BRIEF HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4110 8917 4110 8935 4115 8934 4114 8963
      4123 8966 4123 8986 4115 8988 4115 9002
      4123 9037 4159 8963 4159 8917
TIME...MOT...LOC 1632Z 286DEG 36KT 4184 8927 4128 8964
          4110 8997

$$

ILC011-073-155-081700-
/O.CON.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1132 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BUREAU...SOUTHERN HENRY AND PUTNAM COUNTIES...

AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 21 MILES NORTH OF VAN ORIN TO BUDA TO
GALVA...OR ALONG A LINE EXTENDING FROM 8 MILES EAST OF DIXON TO 13
MILES EAST OF KEWANEE TO 10 MILES SOUTHWEST OF KEWANEE...MOVING EAST
AT 41 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  VAN ORIN...TISKILWA...PRINCETON AND DOVER AROUND 1140 AM CDT...
  ZEARING...MILO...MALDEN AND LA MOILLE AROUND 1145 AM CDT...
  LONE TREE CORNERS AND LAKE THUNDERBIRD AROUND 1150 AM CDT...

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 29 AND
72.

THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 28 AND
29.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4110 8917 4110 8935 4115 8934 4114 8963
      4123 8966 4123 8986 4115 8988 4115 9002
      4123 9037 4159 8963 4159 8917
TIME...MOT...LOC 1632Z 286DEG 36KT 4184 8927 4128 8964
          4110 8997

$$
000 
WWUS53 KDVN 081646
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1146 AM CDT SUN JUN 8 2008

ILC011-073-155-081700-
/O.CON.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1146 AM CDT SUN JUN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BUREAU...SOUTHEASTERN HENRY AND NORTHWESTERN PUTNAM COUNTIES...

AT 1141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 20 MILES NORTH OF LA MOILLE TO WYANET TO
KEWANEE MUNICIPAL AIRPORT...OR ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF ROCHELLE TO PRINCETON TO KEWANEE...MOVING EAST AT 41
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SEATONVILLE...OTTVILLE...MILO AND HOLLOWAYVILLE AROUND 1155 AM
  CDT...
  LADD...LAKE THUNDERBIRD...MORONTS AND LONE TREE CORNERS AROUND NOON
  CDT...

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 39 AND
72.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 0 AND 13.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4132 8918 4125 8933 4115 8946 4114 8963
      4123 8966 4123 8986 4117 8987 4115 8990
      4118 9006 4132 8986 4157 8968 4159 8964
      4159 8917
TIME...MOT...LOC 1646Z 286DEG 36KT 4179 8909 4134 8948
          4117 8987

$$

ERVIN
000 
WWUS53 KDVN 081656
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1156 AM CDT SUN JUN 8 2008

ILC011-073-155-081706-
/O.EXP.KDVN.SV.W.0093.000000T0000Z-080608T1700Z/
PUTNAM IL-HENRY IL-BUREAU IL-
1156 AM CDT SUN JUN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR BUREAU...SOUTHEASTERN HENRY
AND NORTHWESTERN PUTNAM COUNTIES EXPIRES AT NOON CDT...

THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.

LAT...LON 4132 8918 4125 8933 4115 8946 4114 8963
      4123 8966 4123 8986 4117 8987 4115 8990
      4118 9006 4132 8986 4157 8968 4159 8964
      4159 8917
TIME...MOT...LOC 1656Z 286DEG 36KT 4175 8896 4131 8935
          4114 8975

$$

ERVIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 AM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 8, 6:06 AM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 AM CDT SUN JUN 8 2008

.SYNOPSIS...
LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS
NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO
THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR
SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER
TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES
INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY
PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND.

..HAASE..

&&

.SHORT TERM...TONIGHT AND MONDAY...
FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO
CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY
STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS
WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA.
OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON
AND INTO TONIGHT.

WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS
ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY
RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY
ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL
PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE
CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY...
UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING
BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK
GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN
UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT.
THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM
JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND
INTO NEXT WEEKEND.

..HAASE..

&&

.AVIATION...
SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING...
ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA
CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS
ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO
FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH
INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT
AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO
MVFR EXCEPT IFR CONDITIONS WITH STORMS.      ..05..

&&

.HYDROLOGY...
FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY
SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE
EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY
INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF
PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS
NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN
IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL
WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.

IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR
CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE.

MO...NONE.
&&

HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 AM CDT SUN JUN 8 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-091000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
445 AM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING
WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO
POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY
RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY
FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST
MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL
SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS
THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN
IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING.

THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY.
IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER.

MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY
RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER
FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN
THE LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT.

HAASE

In the hours before

Local storm report, Jun 8, 10:05 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND GST     1 N LONG GROVE          41.71N 90.58W
06/08/2008  E50 MPH          SCOTT              IA   NWS EMPLOYEE

            WIND GUST OF 40 TO 50 MPH.

&&

ELLIOTT
Local storm report, Jun 8, 10:14 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     3 N DEWITT              41.87N 90.55W
06/08/2008                   CLINTON            IA   TRAINED SPOTTER

            WIND GUST ESTIMATED UP TO 60 MPH DOWNED 2 TO 3 INCH
            DIAMETER BRANCHES.

&&

12
Local storm report, Jun 8, 10:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 AM     TSTM WND GST     DEWITT                  41.82N 90.55W
06/08/2008  E60 MPH          CLINTON            IA   NWS EMPLOYEE

            55 TO 60 MPH.

&&

ELLIOTT
Local storm report, Jun 8, 10:18 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     TSTM WND GST     5 SSE SABULA            42.00N 90.12W
06/08/2008  M60 MPH          CARROLL            IL   TRAINED SPOTTER

            3 INCH BRANCHES BLOWN DOWN.

&&

ELLIOTT
Local storm report, Jun 8, 10:20 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     TSTM WND GST     2 W FREEPORT            42.29N 89.67W
06/08/2008  E60 MPH          STEPHENSON         IL   TRAINED SPOTTER

            5 INCH BRANCHES DOWN.

&&

ELLIOTT
Local storm report, Jun 8, 10:40 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      3 SE GARRISON           42.11N 92.10W
06/08/2008                   BENTON             IA   TRAINED SPOTTER

            FIELD WATERWAYS REPORTED FULL OF WATER AND FLOWING. LOCAL
            CREEKS RISING RAPIDLY OUT OF THEIR BANKS WITH AT LEAST
            MODERATE RAINFALL STILL OCCURRING AT TIME OF REPORT.

&&

12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 9:18 PM CDTRiver Flood WarningDVNStephenson18 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJo Daviess12 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNJo Daviess14 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNCarroll, Jo Daviess10 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island, Whiteside15 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island, Whiteside17 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island16 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNRock Island20 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMercer, Rock Island21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNMercer, Rock Island21 days
Jun 7, 10:13 PM CDTRiver Flood WarningDVNHancock26 days
Jun 8, 8:58 AM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson32 min
Jun 8, 10:00 AM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess45 min
Jun 8, 10:17 AM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson45 min
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside47 days
Jun 8, 10:27 AM CDTRiver Flood WarningDVNHenry, Rock Island28 days

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.